# SDR JR2R20241111077

- Difficulty date: November 11, 2024
- Submitted: November 11, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89308
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000422
- Aircraft time: 18,521 hours, 10,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17066802401
- Condition: Corroded
- Location: Zone 100
- Part time: 18,521 hours, 10,603 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD SEAL REST CORRODED
